# SDR SIMA20120729002

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 20,624 hours, 17,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Obstructed
- Location: Main Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2994, CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN, PLASTIC GUARD HITTING PIN ON DOOR.  AIRCRAFT REMOVED FROM SERVICE.  OPS CHECKED PER AMM 52-10-00,  GOOD.  NO PARTS REMOVED OR REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
